# SDR SWIA202161500

- Difficulty date: June 11, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBD FLAP VANE ACTUATOR AT FLS24.0 UPPER MOUNT BOLTS CORRODED (MARKED)    (C-CHECK RO 9/27/2021)    INSTALLED 2EA NEW BOLTS ON THE VANE ACTUATOR AT FLS 24.0 REF CRJ 700 AMM 27-52-23-400-801-A01. OPS CHECK GOOD.
